全部 标题 作者
关键词 摘要


Síndrome DRESS inducido por minociclina con desarrollo de nefritis intersticial aguda DRESS syndrome induced by minocycline with development of acute interstitial nephritis

Keywords: nefritis túbulo intersticial aguda , síndrome DRESS , minociclina , acute tubule interstitial nephritis , DRESS syndrome , minocycline

Full-Text   Cite this paper   Add to My Lib

Abstract:

El síndrome DRESS (reacción a medicamentos con eosinofilia y síntomas sistémicos) es una rara y severa reacción de hipersensibilidad, caracterizado por anormalidades hematológicas y compromiso multiorgánico. Se reporta el caso de una mujer de 35 a os con síndrome DRESS inducido por minociclina, la paciente desarrolló falla renal, nefritis intersticial severa, requiriendo manejo de soporte con hemodiálisis. La función renal se normalizó después de ocho semanas de tratamiento con corticoesteroides. (Acta Med Colomb 2012; 37: 89-92) DRESS syndrome (drug reaction with eosinophilia and systemic symptoms) is a rare and severe hypersensitivity reaction characterized by multiorgan involvement and hematological abnormalities. We present the case of a 35 year old woman with minocycline-induced DRESS syndrome. The patient developed severe interstitial nephritis with renal failure, requiring hemodialysis support management. Renal function returned to normal after eight weeks of treatment with corticosteroids. (Acta Med Colomb 2012; 37: 89-92)

Full-Text

comments powered by Disqus